# SDR MALA100030

- Difficulty date: February 25, 2010
- Submitted: February 26, 2010
- Operation: Air carrier
- Aircraft: N835AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8035
- Aircraft time: 7,958 hours, 7,146 cycles
- Engine: Ge CF343B1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bracket
- Condition: Damaged
- Location: Centering Cam
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT, DURING RETRACTION OF LANDING GEAR NOSE WHEEL DID RETRACT NOSE DOOR OPEN AND GEAR DISAGREE MESSAGE. COMPLETED THE EMERGENCY/NON-NORMAL PROCEDURE IN THE POM AND GEAR LOCKED DOWN SHOWED 3 GREEN. CONTACTED DISPATCH AND MX CONTROL, AND DECIDED TO RETURN TO DEPARTURE. R & R BRACKET FOR CENTERING CAM SENSOR IAW AMM 32-61-25 READJUSTED SENSOR IAW AMM 32-61-05 PERFORMED OPS CHECK OF EXTENSION AND RETRACTION SYS IAW CRJ 200 32-30-00 PN OFF/ON 16215-105 ALL CHECKS GOOD AT THIS TIME.
